# SDR UALA2012052202876

- Difficulty date: May 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 54,112 hours, 20,139 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT ROW LIGHT ON SEAT 11C INOPERATIVE.  FOUND CONNECTOR LOOSE AT UNDER SEAT BOX.  SECURED CONNECTOR AND WIRES.  OPS CHECKED GOOD.
